Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 504802, 16 pages
http://dx.doi.org/10.1155/2011/504802
Research Article

Fuzzy Stability of a Quadratic-Additive Functional Equation

Department of Mathematics Education, Gongju National University of Education, Gongju 314-711, Republic of Korea

Received 27 April 2011; Accepted 25 August 2011

Academic Editor: Naseer Shahzad

Copyright © 2011 Sun Sook Jin and Yang Hi Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate a fuzzy version of stability for the functional equation 𝑓 ( 𝑥 + 𝑦 + 𝑧 + 𝑤 ) + 2 𝑓 ( 𝑥 ) + 2 𝑓 ( 𝑦 ) + 2 𝑓 ( 𝑧 ) + 2 𝑓 ( 𝑤 ) 𝑓 ( 𝑥 + 𝑦 ) 𝑓 ( 𝑥 + 𝑧 ) 𝑓 ( 𝑥 + 𝑤 ) 𝑓 ( 𝑦 + 𝑧 ) 𝑓 ( 𝑦 + 𝑤 ) 𝑓 ( 𝑧 + 𝑤 ) = 0 .